# SDR SWIA201540924

- Difficulty date: March 6, 2015
- Submitted: March 27, 2015
- Operation: Air carrier
- Aircraft: N762SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10226
- Aircraft time: 28,959 hours, 17,135 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Attach Fitting
- Condition: Gouged
- Location: Door Hinge
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FROM THE FWD SIDE OF PAX DOOR TO MIDLINE- THE HINGE LUGS 5,6 AND 11 AND LUGS FROM THE AFT SIDE OF PAX DOOR TO MIDLINE, AT 1-5, AND 9 AND 10, ON PAX DOOR HINGE HALF, MARKED, ARE GOUGED/NICKED, C-CHECK, RO 3/24/15.  REPAIRED PAX DOOR HINGE, DOOR SIDED, CHAFED LUGS WITHIN LIMITS REF REO.
